# SDR PLGA990921A

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 7271110604
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4859 - SHORTLY AFTER TAKEOFF, CREW NOTED THE LEFT INBOARD ENGINE COWLING OPENED IN-FLIGHT.  CREW RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE COWLING ASSEMBLY AND CHECKED FIT AND SECURITY, ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
